# SDR SWAA2020080605957

- Difficulty date: August 3, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 73,052 hours, 43,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER ISLE EXIT LIGHT FIXTURE BROKEN.   REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-04.
